# SDR 2008UALA06455

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,204 hours, 11,105 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW COMMENTS:  AFTER ENG START R ENG HPSOV ON WITH BLEED OFF.  HPSOV FOUND FAULTY.  REPLACED HPSOV.  PROBLEM STILL PERSISTS.  HP VALVE LOCKED OUT & W3510-017-18 WAS MOVED FROM TERMINAL 1 TO TERMINAL 2.  RECONFIGURED RIGHT HPSOV.  REPLACED AIR SUPPLY BITE MODULE.  RAN NR 2 ENGINE TO 70 PERCENT N2 OPERATING TAI.  NO RIGHT ENGINE BLEED LIGHT OR EICAS MESSAGE.
